# SDR CALA2014120201487

- Difficulty date: December 2, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 51,921 hours, 17,530 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOG PAGE 8007263 DOOR L1 O2 DOOR FAILED TO OPEN AT JUMP SEAT.  REPACKED FLIGHT ATTENDANT O2 MASK AT DOOR L1 MM-35-22-31-000-804-0-01.
